QUANTALE-VALUED GAUGE SPACES

Document Type: Research Paper

Authors

1 University of Applied Sciences Stralsund, D-18435 Stralsund, Germany

2 Hebei University of Science and Technology, 050054 Shijiazhuang, P.R.China

Abstract

We introduce a quantale-valued generalization of approach spaces in terms of quantale-valued gauges. The resulting category is shown to be topological and to possess an initially dense object. Moreover we show that the category of quantale-valued approach spaces defined recently in terms of quantale-valued closures is a coreflective subcategory of our category and, for certain choices of the quantale, is even isomorphic to our category. Finally, the category of quantale-valued metric spaces is shown to be coreflectively embedded in our category.

Keywords


[1] S. Abramsky and A. Jung, Domain Theory, in: S. Abramsky, D.M. Gabby, T.S.E. Maibaum
(Eds.), Handbook of Logic and Computer Science, Vol. 3, Claredon Press, Oxford, 1994.
[2] J. Adamek., H. Herrlich and G. E. Strecker, Abstract and Concrete Categories, Wiley, New
York, 1989.
[3] R. C. Flagg, Quantales and continuity spaces, Algebra Univers., 37 (1997), 257 { 276.
[4] G. Gierz, K. H. Hofmann, K. Keimel, J. D. Lawson, M. W. Mislove and D. S. Scott, Continuous
Lattices and Domains, Cambridge University Press, Cambridge, 2003.
[5] J. Gutierrez Garca, On stratfii ed L-valued fi lters induced by >-fi lters, Fuzzy Sets and Systems
157 (2006), 813 { 819.
[6] D. Hofmann, G. J. Seal and W. Tholen, Monoidal Topology - A Categorical Approach to
Order, Metric and Topology, Cambridge University Press, Cambridge, 2014.
[7] U. Hohle, Commutative, residuated l-monoids, in: Non-classical logics and their applications
to fuzzy subsets (U. Hohle, E.P. Klement, eds.), Kluwer, Dordrecht (1995), 53 { 106.
[8] G. Jager, A convergence theory for probabilistic metric spaces, Quaestiones Math., 38 (2015),
587{599.
[9] G. Jager, Probabilistic approach spaces, Math. Bohemica, 142(3) (2017), 277-298.
[10] H. Lai and W. Tholen, Quantale-valued topological spaces via closure and convergence, Topology
Appl., 230 (2017), 599-620.
[11] R. Lowen, Approach spaces: A common supercategory of TOP and MET, Math. Nachr., 141
(1989), 183 { 226.
[12] R. Lowen, Approach Spaces: The Missing Link in the Topology-Uniformity-Metric Triad,
Clarendon Press, Oxford, 1997.
[13] R. Lowen, Index Analysis, Springer-Verlag, London, 2015.

[14] G. Preuss, Foundations of Topology. An Approach to Convenient Topology, Kluwer Academic
Publishers, Dordrecht, 2002.
[15] S. Saminger-Platz and C. Sempi, A primer on triangle functions I, Aequationes Math., 76
(2008), 201 { 240.
[16] S. Saminger-Platz and C. Sempi, A primer on triangle functions II, Aequationes Math., 80
(2010), 239 { 261.
[17] B. Schweizer and A. Sklar, Probabilistic metric spaces, North Holland, New York, 1983.
[18] W. Yao and B. Zhao, Kernel systems on L-ordered sets, Fuzzy Sets and Systems 182 (2011),
101 { 109.
[19] W. Yao, A duality between -categories and algebraic -categories, Electronic Notes in Theoretical
Computer Science, 301 (2014), 153 { 168.